# SDR ORJA95114

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FLOOR PANEL PUNCTURED AND DEFORMED WITH CORROSION AFT PIT FLOOR PLATE.  REPAIRED 2 PUNCTURED AND DEFORMED AREAS ON AFT PIT FLOOR PLATE.  INSTALLATION OF DOUBLER AT EACH LOCATION USING MATERIAL OF SAME THICKNESS.  INSTALLED PER REF DC9 SRM 53-01 PAGE 17 AND 53-04 FIG 1.  (M)
